RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 3, Pages 631–644 (Mi smj53)  

This article is cited in 2 scientific papers (total in 2 papers)

The local finiteness of some groups generated by a conjugacy class of order 3 elements

A. A. Maksimenko, A. S. Mamontov

Novosibirsk State University, Mechanics and Mathematics Department

Abstract: We prove local finiteness for the groups generated by a conjugacy class of order 3 elements whose every pair generates a subgroup that is isomorphic to $Z_3$, $A_4$, $A_5$, $SL_2(3)$, or $SL_2(5)$.

Keywords: group, locally finite group, conjugacy class.

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:3, 508–518

Bibliographic databases:

UDC: 512.542
Received: 14.07.2005

Citation: A. A. Maksimenko, A. S. Mamontov, “The local finiteness of some groups generated by a conjugacy class of order 3 elements”, Sibirsk. Mat. Zh., 48:3 (2007), 631–644; Siberian Math. J., 48:3 (2007), 508–518

Citation in format AMSBIB
\Bibitem{MakMam07}
\by A.~A.~Maksimenko, A.~S.~Mamontov
\paper The local finiteness of some groups generated by a~conjugacy class of order~3 elements
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 3
\pages 631--644
\mathnet{http://mi.mathnet.ru/smj53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347912}
\zmath{https://zbmath.org/?q=an:1153.20036}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 3
\pages 508--518
\crossref{https://doi.org/10.1007/s11202-007-0053-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247609000013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34347225922}


Linking options:
  • http://mi.mathnet.ru/eng/smj53
  • http://mi.mathnet.ru/eng/smj/v48/i3/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Mamontov, “Groups of exponent 12 without elements of order 12”, Siberian Math. J., 54:1 (2013), 114–118  mathnet  crossref  mathscinet  isi
    2. A. I. Sozutov, E. B. Durakov, “On groups with a Frobenius element”, Siberian Math. J., 59:5 (2018), 938–946  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:270
    Full text:50
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019